# SDR ASAA12511559

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,254 hours, 2,573 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, FMC DISAGREE MESSAGE APPEARED.  ACFT GROUNDED. ACCOMPLISHED QRH PROCEDURE.  FMC MESSAGE NO LONGER DISPLAYED.
